MathSciNet Relay Station
MathSciNet bibliographic data
MR2608892 92D25 (35Q92)
Liu, Pan-Ping An analysis of a predator-prey model with both diffusion and migration. Math. Comput. Modelling 51 (2010), no. 9-10, 1064–1070.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement